Representation theorem for linear, isotropic tensor functions in even dimensions

Kathleen A. Pericak-Spector, Jeyabal Sivaloganathan, Scott J. Spector

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)


In a previous study, Jaric provided the only proof of the representation theorem. The given proof is valid in even dimensions and merely requires the invariance of the elasticity tensor under proper orthogonal mappings. The present work provides an alternate proof, which only assumes invariance under proper orthogonal sensors.

Original languageEnglish
Pages (from-to)157-164
Number of pages8
JournalJournal of Elasticity
Issue number2
Publication statusPublished - 1999

ASJC Scopus subject areas

  • General Materials Science
  • Mechanics of Materials
  • Mechanical Engineering


Dive into the research topics of 'Representation theorem for linear, isotropic tensor functions in even dimensions'. Together they form a unique fingerprint.

Cite this